# SDR CALA2025011301893

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 91,601 hours, 12,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP IN THE FOLLOWING ROWS 1-6 30-36 C/OUT BATTERY PACK RESTORE PROCEDURE IAW AMM 33-51-612-00-001 PER 90 MINS AND C/OUT EMER LIGHTS OPN TEST IAW AMM 33-51-00-715-001. ALL RELATED LIGHTS OPN NML ADD EMP: V907179
